# SDR CA030428009

- Difficulty date: April 28, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 26,320 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Part serial: 01J040
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 ENGINE LEAKING OIL FROM AREA OF OIL COOLER.  OIL PRESENT ON NACELLE ALL THE WAY TO THE BACK OF THE NACELLE, AND ON GEAR LEG.   NO OIL WAS PRESENT DURING WALKAROUND IN BWI.   NR 1 ENGINE OIL COOLER REPLACED.
